# SDR IXXA0300027O

- Difficulty date: March 19, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 74,494 hours, 29,408 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Part time: 74,494 hours, 29,408 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO BFI CREW RECEIVED A FLAP SPLIT INDICATION ALONG WITH A AIRCRAFT ROLL TO THE LT.  CREW RAISED FLAPS AND DIVERTED TO PDX.  MAINTENANCE INSPECTION AND REPAIR IS IN PROGRESS.  ADDITIONAL INFORMATION WILL BE PROVIDED AS IT BECOMES AVAILABLE.  MAINTENANCE FOUND A BROKEN EYE LOBE AND NUT BOLT TO ACTUATOR FLAP LINK MISSING.  THE FLAP LINK RT AT STATION 98 WAS BROKEN.  MAINTENANCE REPLACED FLAP LINK AND REMOVED AND REPLACED ACUATOR AT STATION 98 IN ACCORDANCE WITH DOUGLAS AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
